# SDR SWAA040323

- Difficulty date: January 31, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 6,918 hours, 3,841 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Part number: 3370002
- Condition: Shorted
- Location: Discharge Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, APU BOTTLE DISCHARGED, LIGHT CAME ON IN FLIGHT WITH ASSOCIATED BURNING ODOR.  PINS 7/8 ON REMOTE DISCHARGE HANDLE IN WHEELWELL SHORTED, REPAIRED SAME PER MM.
